Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
yourbabygoodbye

ACCUTANE withdrawal?

Recommended Posts

The first 3-4 months after finishing my 6 month course, my skin was pretty shitty (I was still getting pimples) , after maybe 5 months it started to get much better. maybe 6 months post-acctuane I was 100% clear and most of the red marks were gone. I'm now probably around 2 years post-accutane and it never came back. Going on it was the best decision I've ever made in my life.

Edited by LaChesis

Share this post


Link to post
Share on other sites

I didn't experience any withdrawals at all. If anything, it was a huge relief to not take the drug anymore. Every day side effects waned - less dryness, less achiness, less thirst, less fog brain, etc.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×